# SDR UPS02838010

- Difficulty date: April 9, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN EMERGENCY EXIT LIGHTS INTERMITTENTLY ILLUMINATED CAN BE RESET BY CYCLING ARMING SWITCH.  REMOVED AND REPLACED EMERGENCY EXIT LIGHTS SWITCH IAW M/M 20-50-00, OPERATIONAL CHECK IAW M/M 33-50-01.
